# SDR IPXA2016100508964

- Difficulty date: September 15, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB30272
- Part serial: 48434
- Condition: Chafed
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCHAFE DAMAGE AND LOOSE RIVETS ON RT DROOP LEADING EDGE EXTERIOR SKINS.  REPAIRED IAW SRM 57-40-01 REPAIR 15 FIG. 202 (MAJOR)
